Advertisement

Jump to content


Photo
- - - - -

Google- Medicine may cause constipation - WKBT La Crosse


  • Please log in to reply
No replies to this topic

#1 Health Reporter

Health Reporter

    Newsfeeder

  • RSS
  • PipPipPipPip
  • 47,290 posts
  • Country:United States

Posted 21 February 2012 - 02:37 PM

Advertisement
Medicine may cause constipationWKBT La Crosse(NewsUSA) - We sometimes associate constipation with IBS (irritable bowel syndrome) or poor diet, but did you know you can become constipated another way? A frequently overlooked cause of constipation is medication. Medications like opioids and certain ...
View the full article


Advertisement




Advertisement


About Us | Contact Us | Advertise With Us | Disclaimer | Terms of Service | Crisis Resources

Irritable Bowel Syndrome |  Inflammatory Bowel Disease |  Crohn's Disease |  Ulcerative Colitis |  Fibromyalgia |  GERD - Reflux Disease


©Copyright 1995-2014 All rights reserved IBS Self Help and Support Group

Website Monitoring by: AlertBot



This website is certified by Health On the Net Foundation. Click to verify. We comply with the HONcode standard for trustworthy health information: verify here